Skip to Content

Dromadol SR - Does tramadol 50mg tablets cause swelling in ankles and legs?

Question is Closed
Report Favorite

Answers (1)

29 Dec 2010

Ive been taking tramadol 50mgs for 10 months now due to a broken collar bone and Ive never had a problem with swelling.. but you do build a tolerance which will cause you to take more and more so be careful.. thats what has happened to me.. i take about 8 a day.. when i dont have them its not pretty.. just like coming off of an opiate..

Votes: +0
enriching 22 Aug 2011

I have been put on tramadol slow release and my legs and ankles are so swollen and very uncomfortable ie: can not bend them, Will i have to come of these tablets at all. Helen

enriching 22 Aug 2011

Tramadol does not take my pain away all the time. I missed my morning tabs and i thought i was dying.. Helen..

Carolina Red 10 May 2012

I do not know if tradmol casues swelling or not, but I need to know if anyone out there that has been taking this med over a period of time has seen
weight gain other than swelling? Please answer thi question, thanks
I have to take tradmol 50 mg about 3 times a day for head aches due to a chemical embalance that I have. thanks

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can Flowmax cause swelling of the lower legs and ankles?

I have noticed that both of my lower legs and ankles have begun to swell since starting on Flowmax.

1 answer 29 Sep 2010

Tramadol 50mg tablets?

... recently stopped taking tramadol 50mg tablets was taking 3 a day for couple months and stopped. I have nervousness, jitters and anxious at ...

1 answer 19 Nov 2010

Why is Tramadol not working for my back pain?

Dromadol SR - I was given this med for back pain, 50mg every 8 hours as needed. Tramadol does nothing for my pain? I had been taking Darvocet ...

7 answers 12 Dec 2010

Can vicodin 7.5 cause swelling?

My legs,ankles,tops of feet, toes have been swollen for months. My abdomen and stomach are huge and hard as a rock. I was diagnosed with Lymph Edema ...

1 answer 16 Aug 2012

What can I take instead of symbicort to relieve the swelling in my feet, legs and ankles?

My potassium is low (2.5 -3.5) and I have major problems with swelling in my feet, ankles and legs. I am taking symbicort, spiriva, torsemide, ...

1 answer 10 May 2014